Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A construction for the normalizer of a ring with local unit with applications to the theory of $ L$-algebras


Author: Barron Brainerd
Journal: Trans. Amer. Math. Soc. 97 (1960), 237-253
MSC: Primary 16.56; Secondary 06.85
DOI: https://doi.org/10.1090/S0002-9947-1960-0151494-X
MathSciNet review: 0151494
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. F. Arens and I. Kaplansky, Topological representation of algebras, Trans. Amer. Math. Soc. vol. 63 (1948) pp. 457-481. MR 0025453 (10:7c)
  • [2] G. Birkhoff, Lattice theory, Amer. Math. Soc. Colloquium Publications, vol. 25, New York, 1948. MR 0029876 (10:673a)
  • [3] G. Birkhoff and R. S. Pierce, Lattice ordered rings, An. Acad. Brasil. Ci. vol. 28 (1956) pp. 41-69. MR 0080099 (18:191d)
  • [4] B. Brainerd, On a class of lattice ordered rings, Proc. Amer. Math. Soc. vol. 8 (1957) pp. 673-683. MR 0089179 (19:629a)
  • [5] -, On a class of lattice ordered rings. II, Koninkl. Nederl. Akad. van Wet., Proc. Ser. A vol. 60 (1957) pp. 541-547. MR 0102003 (21:805)
  • [6] -, F-rings of continuous functions. I, Canad. J. Math. vol. 11 (1959) pp. 80-86. MR 0102004 (21:806)
  • [7] -, On the embedding of vector lattices in F-rings, Trans. Amer. Math. Soc. vol. 93 (1959) pp. 132-144. MR 0110937 (22:1805)
  • [8] S. Eilenberg and N. Steenrod, Foundations of algebraic topology, Princeton, New Jersey, Princeton University Press, 1952. MR 0050886 (14:398b)
  • [9] C. Goffman, A class of lattice ordered algebras, Bull. Amer. Math. Soc. vol. 64 (1958) pp. 170-173. MR 0097332 (20:3801)
  • [10] N. Jacobson, Structure of rings, Amer. Math. Soc. Colloquium Publications, vol. 37, New York, 1956.
  • [11] R. E. Johnson, Structure theory of faithful rings. II, Trans. Amer. Math. Soc. vol. 84 (1957) pp. 523-544. MR 0084493 (18:869d)
  • [12] D. R. Morrison, Bi-regular rings and the ideal lattice isomorphisms, Proc. Amer. Math. Soc. vol. 6 (1955) pp. 46-49. MR 0067094 (16:669b)
  • [13] H. Nakano, Modern spectral theory, Tokyo, Maruzen, 1950. MR 0038564 (12:419f)
  • [14] J. M. H. Olmsted, Lebesgue theory on a Boolean algebra, Trans. Amer. Math. Soc. vol. 51 (1942) pp. 164-193. MR 0006593 (4:11c)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16.56, 06.85

Retrieve articles in all journals with MSC: 16.56, 06.85


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1960-0151494-X
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society